i had surgery on the fourth.. i didnt realize how painful it would be.. ive been prescribed 90 percocets .5 mgs.. im taking two every four hrs.. im scared of the withdrawal but cant torture myself.. i need some reinsurance
You just had surgery so for now take the meds as prescribed so you can be a little more comfortable. What kind of surgery did you have? If you take the meds as prescribe and come off slowly you should be o.k. just don't fall into the trap some of us have and take more than prescibed or more often than prescibed and you should be o.k. Take care of yourself and get the rest you need to heal so you can get off the meds as soon as you can exercise if the doctor says to only depending on your surgery. If you find yourself taking more than prescribed then be honest with your doctor so he/she can help you keep it under control until you are out of pain and off the meds. Don't drive while on the pain meds it may be risky as your reflexes slow down with some medications especially pain meds. Hope this answer helps ease your mind some get well soon, marjorie zych
Oh boy. I had a feeling you'd be in a lot of pain. I feel so bad for you. Marjorie's correct in everything she said. Can you call your doctor to request a temporary increase in the mg's? I can't imagine how painful that surgery was. The good news is that it's finally fixed and you're on your way to a complete recovery. The bad news is that it sucks getting there.But you WILL get there, don't forget that. Once physical therapy starts, you'll know you're getting stronger and stronger. Hang in there, ok? It's just a matter of time now.
Best wishes for a fast recovery!
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jun 2011 • 4 answers
Posted 13 Sep 2011 • 5 answers
Posted 6 Apr 2012 • 2 answers
Posted 28 Jun 2012 • 11 answers
Posted 9 Oct 2012 • 1 answer